# SDR HEEA0011600

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 3457 · Global Positioning System
- Part: Tnl2000
- Part number: 13824020109
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS WILL NOT PICKUP SIGNAL AND WPT AND APT/VOR BUTTONS, BACK LIGHTING PARTIALLY INOPERATIVE.
